Erowid relies on the generosity of the public for funding.
Please, include Erowid Center in your charitable giving!
Oh My Christ
Caffeine
by Thendamas
Citation:   Thendamas. "Oh My Christ: An Experience with Caffeine (exp38028)". Erowid.org. Jun 25, 2007. erowid.org/exp/38028

 
DOSE:
1.6 g oral Caffeine (pill / tablet)

BODY WEIGHT: 180 lb


[Erowid Note: The dose described in this report is very high, potentially beyond Erowid's 'heavy' range, and could pose serious health risks or result in unwanted, extreme effects. Sometimes extremely high doses reported are errors rather than actual doses used.]

I had barely gotten any sleep last night, so when I got to school this morning, I was going in and out of a light sleep. I got to my third period class (around nine-thirty AM) and a friend of mine had some Nodoz. He had taken two and thought he was really fried/wired. I've done a LOT of other stuff, so I took three (told him I took two, though). Another friend of mine grabbed two but was a pansy and only took one; he gave me his second. I had a total of four in me at 400mg of caffeine in each. 1.6 grams by 10.

I didn't feel anything until around 11. It then felt like I had done a double-dose of speed. I was shaking very, very noticeably.

I went to lunch (11:45) and could barely stand still. I was completely off-balance. My friends thought it was funny, but I was starting to get very sick of the shaking. I started sweating a lot and had to urinate more than usual. I figured that that was normal for caffeine, and hoped it would get the drug out of my system quicker. I got something to eat and the 'high' calmed down a little. I felt really relieved.

I got back to class (12:15) and began shaking again. I felt really achy, began shaking a lot more than when the pills had first kicked in, and then nausea set in. My body started trying to 'shut down,' I guess--my body felt very tired, but my mind was still wide awake. My sense of hearing greatly decreased and it was then that I became aware of my breathing and heart rate--those two things were almost all I could hear. I was breathing especially heavy, like I had just finished a marathon race and my heart was keeping pace with my breathing.

It's now 8:49PM (yes, almost 12 hours since I took the Nodoz) and my condition has changed very little. I tried to work out, hoping to maybe 'work off' some of the caffeine--no avail. My nausea got much worse and the shaking has remained steady. My hearing is a little better and my breathing is relatively normal, but my heart is still racing.

I tried to eat some crackers, but barely kept them down. My body is telling me that I'm hungry, but the nausea prevents me from eating anything. My body is trying to go to sleep, but my mind is racing with my heart.

I wish I could just pass out. Or throw up and pass out. Or something.

Exp Year: 2004ExpID: 38028
Gender: Male 
Age at time of experience: Not Given 
Published: Jun 25, 2007Views: 5,159
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Caffeine (11) : Difficult Experiences (5), School (35)

COPYRIGHTS: All reports are copyright Erowid.
TERMS OF USE: By accessing this page, you agree not to download or analyze the report data without contacting Erowid Center and receiving written permission prior to your downloading the data.

Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults